Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Painful, oozing spots on labia minora. Swelling. No STI. Any ideas?

Hi. I have a few small spots on labia minora which ooze a bit and are extremely painful and have caused swelling in the area. After they pop they look like small white ulcers and cause pain for a week or so. I get them every few months. I was tested for sti s and got the all clear when I was pregnant lat year. Any ideas?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
From the information that you have given It looks like you are having Genital Herpes.Although you have specified that you were tested 1 yr back for STI,I still suspect by the history that you are having recurrent Genital Herpes and this can be treated effectively with acyclovir/valacyclovir tablets .In your best interest,I suggest you to consult your gynecologist to rule out the probability.

Hope it helps.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor